# SDR 9700121226

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ROTATION, THE NR 1 ENGINE FIRE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND A PNEUMATIC LEAK AT REVERSER CONTROL VALVE.  CLAMP REMOVED, DUCT REPOSITIONED, AND CLAMP REINSTALLED, LEAK CHECK GOOD.
